# SDR IU6R2019060601

- Difficulty date: June 6, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ballscrew
- Part number: 07322P00005
- Part serial: 2839
- Condition: Leaking
- Location: Horizontal Stab
- Component: Horizontal Stab, Boeing
- Component part number: 251A451011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL SCREW ASSY WAS LEAKING GREASE FROM RETURN TUBES.  FOUND INCORRECTLY SEALED.  REMOVE FROM HSTA AND SEND TO MFG FOR REPAIR.
